Online Pharmacy - Paydens Pharmacy Numark
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Numark \ Numark Paracetamol Caplets 500mg 16caplets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
Numark Paracetamol Caplets 500mg

Numark Paracetamol Caplets 500mg

Size: 16 caplets

This easy to swallow analgesic product offers effective relief from mild to moderate pain, including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain, aches and pains including muscle pain and backache.

Dosage/Directions:
For oral use.
Adults and children over 12 years: 1-2 tablets taken every 4 hours as required to a maximum of 8 tablets in 24 hours.
Children 6-12 years: Half to one tablet every 4 hours as required to a maximum of 4 tablets in 24 hours.

The dose should not be repeated more frequently than every 4 hours
Not for use in children under 6 years.

Rarely paracetamol may cause the following side-effects:
Skin rashes and other allergic reactions such as itching, shortness of breath and facial swelling.
Anaemia and other blood disorders.
Severe kidney pain and pus in your urine.
Pancreatitis and hepatitis, main symptoms are severe abdominal pain and jaundice.
Tell your doctor if you experience any unwanted effects, including any not mentioned above.

Warnings:
Do not take this product with alcohol.
Do not take with any other paracetamol containing products.

Consult your doctor if:
You are sensitive to paracetamol or any of the other ingredients.
You are pregnant or breast feeding.
You are taking medicines such as Metoclopramide, Domperidone, Cholestyramine, Chloramphenicol or Anti-Coagulants including Warfarin and non-steriodal anti-inflammatory drugs such as Aspirin or Ibuprofen.
You suffer from liver or kidney problems, circulation disorders, deficiency of the glucose-6-phosphate dehydrogenase enzyme, or have an alcohol dependence.

If symptoms persist for more than 3 days, consult your doctor.
Do not exceed the stated dose - an overdose is dangerous. In the event of an overdose immediate medical attention should be sought, even if you feel well, because of the risk of delayed, serious liver damage.
Do not use after the date shown on the packet.

Price:  0.38   (Price includes VAT charged at 20%)

\\ Home \ Numark \ Numark Paracetamol Caplets 500mg 16caplets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.